# SDR SIMA396154

- Difficulty date: June 3, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LFT - FLT 3279 - FOUND LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT.  FOUND BURNED LIGHT SOCKET, MEL'D LAVATORY.  (M)
